# SDR DALA2024092009271

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55192
- Aircraft time: 5,112 hours, 2,187 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Diverter
- Condition: Faulted
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8314 - DIV - TO PHX DUE TO ALL LAVS INOP IN FLIGHT. CORRECTIVE ACTION: REMOVE AND REPLACED WASTE TANK DIVERTER. (LP# 6049036)
